# SDR 0301753142

- Difficulty date: September 12, 2003
- Submitted: September 16, 2003
- Operation: Air carrier
- Aircraft: N342NB
- Make and model: Airbus A319-114
- Aircraft serial: 01746
- Aircraft time: 3,729 hours, 1,813 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 1319A
- Part serial: R2466
- Condition: Leaking
- Part time: 3,729 hours, 1,813 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

DURING CLIMB AND CRUISE, FLIGHT ATTENDANT REPORTED AN ODOR IN THE CABIN. EVENTUALLY COCKPIT CREW ALSO NOTICED THE ODOR. FLIGHT CONTINUED TO DESTINATION AND AN UNEVENTFUL LANDING WAS PERFORMED. MAINTENANCE FOUND AN APU OIL LEAK. REPLACED THE APU, PACK BURNOUT PERFORMED, AND OZONE CONVERTERS AND RECIRCULATION FILTERS WERE REPLACED.
